HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Reconstruction of Inclusions for the Inverse Boundary Value Problem with Mixed Type Boundary Condition and Source Term

Files in This Item:
pre583.pdf774.77 kBPDFView/Open
Please use this identifier to cite or link to this item:https://doi.org/10.14943/83728

Title: Reconstruction of Inclusions for the Inverse Boundary Value Problem with Mixed Type Boundary Condition and Source Term
Authors: Daido, Y. Browse this author
Nakamura, G. Browse this author
Issue Date: Feb-2003
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 583
Start Page: 1
End Page: 26
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69332
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 

 - Hokkaido University